MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where it was reported the device had a crack and leaked.A patient was having a gi procedure and was receiving sedation and iv fluids.It was reported the peripheral intravenous (piv) tubing was hooked up to the patient, anesthesia went to push medications through it, the meds and fluid started to spray out of the side of the j loop plastic piece that connects into the medication luer lock cap on it.It was then noticed there was a crack, however, this was not noticed during priming.There were no other devices being used on a patient at the time of event that may have caused or contributed to the event.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Additional Manufacturer Narrative
Received one (1) used mc33213 smallbore ext set for inspection.A crack was observed on the female luer.The reported complaint of leakage can be confirmed due to the crack found.The probable cause is due to a material issue on a vendor supplied part.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
Updated information in sections e and g.
 
Event or Problem Description
Received a medsun medwatch uf/importer report # (b)(4) on 06-aug-2025.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22193584
Report Number9617594-2025-01214
Device Sequence Number8837036
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public00887709037519
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/24/2025
08/06/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/22/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LACTATED RINGERS, UNK MFR.; PIV TUBING, UNK MFR.; UNSPECIFIED SEDATION, UNK MFR.
Patient Age7 YR
Patient SexMale